# SDR UIEA2018101102234

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,949 hours, 10,461 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS: WXR SYS LEFT WX AFTER TAKE OFF "FAIL" SHOWN ON HSI. PERFORMED BIT TEST IAW FIM 34-43 F/T 805. OPS NML AT THIS TIME.
